# SDR BB07061

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 81,860 hours, 17,112 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Exhaust Valve
- Part number: S210T17043
- Part serial: 0474
- Condition: Failed
- Location: Cabin Pressure
- Part time: 81,860 hours, 17,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 706, PHL-FRA:  AFTER TAKEOFF, CABIN WOULD NOT PRESSURIZE AND CREW RECEIVED AN EQUIPMENT COOLING VALVE LIGHT.  RETURNED TO PHL.  MAINTENANCE REPLACED THE OVERBOARD EXHAUST VALVE AND DUCT.  NO FURTHER DIFFICULTIES.
